I am a 54 yr female. Was diagnosed with H Pylori last year, Did antibiotics and eradicated the bacteria. Had a colonoscopy and endo shortly afterwards, then was diagnosed with gerd, gastritis and diverticulosis. Changed my diet and then went thru a series of breath tests and then was diagnosed with Sibo. Around that same time thought I had a uti, Went on cipro for 5 days and then felt fine for 3 days then felt like the uti came back. Had a urine culture no bacteria but lekoucytes. Went on antibiotics for 2 more weeks. Felt fine for 2 weeks and had symptoms again they normally last a week or 2 and go away for 2 weeks then come back. The need of constant urination and low pubic pressure and pain in the uretha. I never see any blood in the urine. There are times I will go 3 times in a half hour. Could this be IC?
Unfortunately I wont be able to add much but just wanted to say that I am going through something similar. Had h. pylori last year, took a bunch of antibiotics and got it eradicated. Found out afterward.. Gerd which I never had before. A few weeks ago.. got what I thought was a UTI. Frequent urination and just a bit of pressure. No real pain but I knew something was off. They put me on macrobid for 7 days.. didnt work. Sometimes i will have to go several times in a row and it will just be clear. The urine culture came back negative. Almost wish it was positive so at least I knew what it was. Leukocytes and a bit of blood. Just repeated another urine culture. Hoping to get a referal to a urologist or a med that will work. Looking into possible IC too. Doesnt make sense and is rather frustrating. Wishing you the best! Hope you find something out soon.
Thank you for responding, I have never had gerd or gastritis either. After the H Pylori it seems everything has gone down hill. I have read that Gerd is a overlapping symptom of IC. Also my breath test for SIBO also known as Small intestinal bactrial overgrowth which was positive is also a overlapping symptom of IC. Also have taken so many Antibiotics which has caused alot of problems. Its so strange the urinary problems will go away for awhile then always come back. My urine is always pretty clear also. The discomfort always seems to be worse in the morning and in the evening. It is sooo frustrating, And I hope you also find a anwser soon. Please keep in touch if you find any answers, and I will do the same. Again Thank You!! :))
Gastroesophageal Reflux Disease (GERD)
Gastritis is an inflammation of the lining of the stomach, and has many causes.
Signs and symptoms
A peptic ulcer may accompany gastritis. Endoscopic image.
Many people with gastritis experience no symptoms at all. However, upper central abdominal pain is the most common symptom; the pain may be dull, vague, burning, aching, gnawing, sore, or sharp. Pain is usually located in the upper central portion of the abdomen, but it may occur anywhere from the upper left portion of the abdomen around to the back.
Other signs and symptoms may include:
Vomiting (if present, may be clear, green or yellow, blood-streaked, or completely bloody, depending on the severity of the stomach inflammation)
Belching (if present, usually does not relieve the pain much)
Feeling full after only a few bites of food
Loss of appetite
Unexplained weight loss
Candida albicans is a type of yeast that lives in all of us. When your immune system is working properly, the amount of Candida in your body is kept in balance. When your immune system is compromised, or other factors occur such as consuming unhealthy amounts of sugars and carbohydrates, as well as taking antibiotics the Candida can grow out of control.
Here are some of the symptoms of Candida overgrowth:
•Frequent stomach pains and digestion problems
•Skin problems (skin infections, eczema, psoriasis, acne)
•Foggy brain / Trouble concentrating
•Constant tiredness and exhaustion
•Obsessive compulsive disorder (OCD)
•Intense cravings for sugars, sweets, and breads
Because you have taken so many antibiotics you will benefit from drinking live culture yogurts or live culture capsules.
Your symptoms of IC may be due to the fact that the bladder is too acidic as a result of taking all those antibiotics.
As the urine tests are coming back normal, but you are experiencing IC, I would suggest the doctor takes a blood test for kidney function. An ultra sound scan on the kidneys and bladder may also need to be carried out.
Very small traces of blood is not seen in the urine, only a reagent urine analysis strip will show that this is present, but lab testing is more accurate.
Having the presence of leucocytes in the urine indicates an infection. I have been having a similary problem with my wateworks, just had a blood test to check on kidney function and am waiting for an appointment for an ultra sound. I suspect that I have either had or may be still have a kidney stone. Cystitis is indicated on the urine dip stick as showing nitrite.
With any type of UTI or IC it is very important to drink lots of wate. 2-3 litres is the recommended norm, but in hot climates or if you sweat a lot you may need to drink more.
With any gastric problems it is best to eat little and often and avoid any fried or strongly flavoured foods and any food or drink that triggers off the gastric discomfort would need to be avoided.
Best to keep a diary of what you consume and drink and jot down what reactions you get to help you find out what is aggravating your condition so that you will know to avoid it in future.
Stress and anxiety can also contribute to the discomfort of gastritis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.